# SDR AALA202202042057

- Difficulty date: February 3, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N134AN
- Make and model: Airbus A300*
- Aircraft serial: 6495
- Aircraft time: 20,916 hours, 7,537 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Wire
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WHILE PERFORMING MANUAL O2 MASK RELEASE PER AMM 35-23-00 SOLENOIDS AT SEAT ROWS 25FED, 28FED AND AFT GALLEY RIGHT DID NOT ENERGIZE (ALL FAILED TWO ATTEMPTS) DOORS ARE NOT BINDING 27DEF AND 28DEF FOUND GROUND WIRES DISCONNECTED AT 7780VN AND RECONNECTED PER SWPM 20-51-22. OPERATIONS CHECK GOOD PER AMM 35-23-00.
